Gregus type fixed point results for tangential mappings satisfying contractive condition in fuzzy metric spaces

Sumitra Dalal

Abstract


In this paper, we define the tangential property for a pair of set valued and single valued mappings in fuzzy metric spaces and using this new notion we prove some coupled coincidence and common fixed point theorems for hybrid pair of mappings without appeal to the completeness of the underlying space. Our results generalize, unify and extend the results of A.Djoudi ,A.Alioche , J. Math. Anal. Appl. 329(2007),31-45], Parin et.al, chaipunya et.al Advances in Difference Equations 2012,2012:83, W.Sintunavarat and P.Kumam, Int.J.Math. and Math Sci. Vol.2011, Article ID 923458, 12pages,Pathak and Shahazad (Bull. Belg .Math Soc. Simon Stevin 16,277-288,2009) and several known fixed point results.

Full Text: PDF

Published: 2013-07-25

How to Cite this Article:

Sumitra Dalal, Gregus type fixed point results for tangential mappings satisfying contractive condition in fuzzy metric spaces, Engineering Mathematics Letters, Vol 2 (2013), 124-136

Copyright © 2013 Sumitra Dalal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.